# SDR CA120406003

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 52,273 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Inoperative
- Location: Low Pitch
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN BUMPING POWER UP TO START TAXIING, THE NR 1 PROP SPEED DROPPED TO 450 RPM & TQ INCREASED TO 90 PERCENT +. CREW COULD NOT CONFIRM ACTUAL MAX TORQUE P/L WAS IN FLT IDLE & C/L AT MIN.  NR 1 PCU LOW PITCH SWITCH FOUND AT FAULT, CONN P2.  SWITCH STICKING CLOSED INTERMITTENTLY.  CONFIRMED WITH ENG RUN WHILE HARD FAULTED.  BETA LIGHT STAYS ON WHILE HARD FAULTED.  PCU REPALCED WITH KNOWN SERVICEABLE UNIT ACFT RELEASED FOR RETURN TO SERVICE PCU SENT TO OEM FOR TEARDOWN AND REPORT.
